MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SUCTION CANISTER 1200CC, W/DISS NUT; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SUCTION CANISTER 1200CC, W/DISS NUT; BOTTLE, COLLECTION, VACUUM
Model Number PHERDN-1200B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Canister cracked the entire length when in use with jada system during treatment of post partum hemorrhage.Delay was less than 5 minutes as canister was replaced immediately.No harm to patient.
 
Additional Manufacturer Narrative
An fda voluntary medwatch was filed detailing that the canister cracked the entire length when in use with jada system during treatment of post partum hemorrhage.Delay was less than 5 minutes as canister was replaced immediately.No harm to patient.The device was unable to be returned to deroyal due to contamination, but photos were sent of the device.A review of the lot number traced back to user facility was also reviewed.The inventory check consisted of 32 canisters from the same lot, each of which were deemed acceptable to current specifications.A device history record was reviewed for the lot number shipped.There were 84 parts tested during the manufacture of the lot.During the manufacture of the reported lot, extended vacuum testing was required for 24 hours minimum instead of 12 hours.All samples passed testing.The failure mode, effects, and criticality worksheet (fmea) was reviewed.An update to the fmea was requested to encompass this failure.A trend analysis was also conducted.In 2021, 2484 cases were shipped with no complaints filed, and in 2022, 6840 cases have been shipped with this being the first complaint filed (b)(4).Root cause: based on the pictures provided, the canister appears to have an impact crack on the bottom.The canister had been dropped at some point prior to use, or during use, and resulted in the crack up the wall due to the stress under vacuum.There will be no corrective action taken due to the determination of the root cause.Deroyal will continue to monitor for trends around this product.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Canister cracked the entire length when in use with jada system during treatment of post partum hemhorrage.Delay was less than 5 minutes as canister was replaced immediately.No harm to patient.

Brand Name
SUCTION CANISTER 1200CC, W/DISS NUT
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928468
Report Number1057404-2022-00005
Device Sequence Number2846924
Product Code KDQ
UDI-Device Identifier50749756377107
UDI-Public50749756377107
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHERDN-1200B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown